# SDR IXXA08SMN174S

- Difficulty date: April 19, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HAND INBOARD FLAP UPPER SKIN HAS DENTS BETWEEN STATION XW 104.000 TO STATION XW 115.000.REMOVED FASTNERS AS NEEDED TO PERFORM  REPAIR.REMOVED DAMAGED SKIN. FABRICATED NEW SKIN, AND BONDED DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTNERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 ITEM "A"   AND "L", DC8 SRM 57-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142, 51-1-9A TR NUMBER 51-141, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
